Hi! I'm so glad I found this place! I was just diagnosed with Type 2 diabetes this past week. I was put on Metformin/Glipizide pill (500mg/twice a day) and Lipitor. My initial reading on Monday morning was 359 and my reading this morning was 201. I had a low of 169 yesterday afternoon and for the week the highest has been 269. It's incredible that in just a few days with the pills and a completely new diet I am sort of seeing some progress. It's a long battle but I think I'm off to a good start.
I'm still doing research on diet and finding out what works for me but I have cut off most sugar and high fats. I'm eating tons of vegetables, but not too much fruit. Protein too of course.
You know what's amazing? I used to pop zantac like it was multivitamins because I've suffered from terrible heartburn as long as I can remember, and five days into this new diet I haven't had heartburn once! I'm glad because I found out that ranitidine can interact badly with Metformin, but look at that, not a trace of heartburn.
There are only two issues I'm having: I feel "fuzzy" and my eyes are bothering me. I have contacted my Dr. and I'm awaiting her reply, but does anyone have experience with these side effects? The "fuzzy" feeling is hard to explain, I just feel off. However, I can work through it.
The eyes issue is much more annoying. It's not quite blurry vision although I do get that with far objects but mostly I'm having trouble focusing them. The best I can explain it is that if I move my head to the side it's like I feel it takes a few milliseconds for my eyes to re-focus on the new area. Almost as if my vision is lagging. Does that make sense? Anyone experience something similar?